# SDR N6WA2025021808

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332617
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS533 IN FWD CARGO BAY.   REMOVED AND REPLACED FRAME 533 IN THE FWD CARGO IAW CRJ SRM 51-42-06
